# SDR SWIA201437780

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,125 hours, 24,435 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT AROUND 3000 FT AGL,  LOSS OF PRESSURIZATION AND HELD 0 DELTA TO THE GROUND.   R & R THE CABIN PRESSURE SELECTOR PANEL ASSY IAW AMM, PN ON/OFF 2119764-6, SN ON 73-C0742, SN OFF 33-C0685.
